MAUDE Adverse Event Report: COOPERSURGICAL, INC. ARCH KOH-EFFICIENT; COLPOTOMY TUBE

COOPERSURGICAL, INC. ARCH KOH-EFFICIENT; COLPOTOMY TUBE
Model Number KC-ARCH-30
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a hysterectomy, the device became unable to manipulate before the colpotomy.The surgeon scrubbed back in to help out and see if she could maybe reposition the manipulator.When she pulled the manipulator out to reposition, the blue cup was not on the koh efficient.She looked in and saw it was still inside the vagina.She removed it without difficulty and reinserted another manipulator.They did not have any trouble with that manipulator doing the colpotomy and pulling the uterus out.No patient harm.(b)(4).
 
Additional Manufacturer Narrative
Distribution history the complaint product was manufactured at csi.Mnfu.Record review dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review a review of the 2-year complaint history did not show similar reported complaint condition.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Any relevant customer or clinical information the following customer or clinical information was provided: the product was disposed and is not returning.The complaint condition will be confirmed using the pictures attached in e-mail.Root cause no definitive root cause for this issue could be reliably determined at this time, since the product was not returned for investigation nor verification.With the information provided, a root cause analysis cannot be definitively performed.It is unknown if the customer used a sizer (kcp) to determine the proper size koh-efficient to use.This is listed under the dfu of the product (archkohadv-dfu).The customer was reached for additional information on the procedure and how the device may have been used, however, no information was provided.As a way of improving the manufacturing process, csi stafford has implemented 100% in process inspection of the product via bend testing and pull testing, followed by an aql qc inspection requiring the that the units also pass a bend and pull test.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the root cause cannot be reliably determined with the information provided.
 
Event or Problem Description
No additional information.

Brand Name
ARCH KOH-EFFICIENT
Common Device Name
COLPOTOMY TUBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key21066638
Report Number1216677-2025-00001
Device Sequence Number3493358
Product Code HEW
UDI-Device Identifier00888937015157
UDI-Public(01)00888937015157(10)550014671(17)270903
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-ARCH-30
Device Catalogue NumberKC-ARCH-30
Device Lot Number550014671
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale